ՀՀ ԳԱԱ Տեղեկագիր: Ֆիզիկա = Proceedings of the NAS RA: Physics

О статистических свойствах квадратично-нелинейной цепочки осцилляторов

Амирджанян, Г. М. and Сардарян, В. С. and Торикян, Л. Г. (1983) О статистических свойствах квадратично-нелинейной цепочки осцилляторов. ՀՍՍՀ ԳԱ Տեղեկագիր.Ֆիզիկա, 18 (6). pp. 335-339. ISSN 0002-3035

[img]
Preview
PDF
Download (754Kb) | Preview
    Item Type: Article
    Additional Information: Երկրորդ կարգի ոչ գծային օսցիլյատորների շղթայի վիճակագրական հատկությունների մասին։ On the statistical properties of a nonlinear chain of oscillators.
    Uncontrolled Keywords: Ամիրջանյան Հ. Մ., Սարդարյան Վ. Ս., Թորիկյան Լ. Գ., Amirdzhanyan G. M., Sardaryan V. S., Torikyan L. G.
    Subjects: Q Science > QC Physics > Radiophysics
    Divisions: UNSPECIFIED
    Depositing User: Professor Vladimir Aroutiounian
    Date Deposited: 12 Mar 2013 15:03
    Last Modified: 18 Nov 2013 11:06
    URI: http://physics.asj-oa.am/id/eprint/1852

    Actions (login required)

    View Item